# SDR QXEA2014010500004

- Difficulty date: January 4, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 4,238 hours, 4,508 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Out Of Adjust
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT THE FLIGHT DECK DOOR IS DIFFICULT TO CLOSE AND OPEN.  HIGH AMOUNT OF FORCE NEEDED AT THE LATCH.  ADJUSTED DOOR STRIKE PLATE FOR FIT AS REQUIRED.  OPS CHECKED GOOD.  DOOR OPENS AND CLOSES WITHOUT ANY BINDING OR EXTRA FORCE REQUIRED.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
